# SDR A6WA2018082946016

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 34,856 hours, 33,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3117118
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE, OTBD OF LBL 36 NEXT TO PRESSURE BOX AT BS 484 WAS CRACKED.   REPLACED THE ANGLE IAW  SRM 51-42-21.
